# SDR SWAA2025063085929

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 55,440 hours, 33,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RIGHT EMERGENCY EXIT LIGHT INOP<[01] R&R CABIN EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01;[02] INSPECTION C/W R&R CABIN EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01
